MathSciNet Relay Station
MathSciNet bibliographic data
MR1844545 35L65 (35B35 76D10 76E05)
Rousset, Frédéric Inviscid boundary conditions and stability of viscous boundary layers. Asymptot. Anal. 26 (2001), no. 3-4, 285–306.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement